thumbnail

Mathematical models and population cycles: A critical evaluation of a recent modeling effort

Journal of Mathematical Biology

By:
, ,

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Mathematical models and population cycles: A critical evaluation of a recent modeling effort
Series title:
Journal of Mathematical Biology
Volume
8
Issue:
3
Year Published:
1979
Language:
English
Contributing office(s):
Patuxent Wildlife Research Center
Description:
259-263
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Mathematical Biology
First page:
259
Last page:
263
Number of Pages:
5